MAUDE Adverse Event Report: LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT VERIO FLEX METER; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT VERIO FLEX METER; GLUCOSE MONITORING SYS/KIT
Lot Number 4093971
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2017, the reporter contacted lifescan usa, alleging illegible info - literature.This complaint is being reported because the reported issue was not resolved with troubleshooting.There was no indication that the product caused or contributed to an adverse event.

Brand Name
OT VERIO FLEX METER
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL
gubelstrasse 34
zug 6300
SZ  6300
MDR Report Key6352085
Report Number3008382007-2017-09292
Device Sequence Number433326
Product Code NBW
UDI-Device Identifier00353885010979
UDI-Public(01)00353885010979
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4093971
Other Device ID Number1-3BBSA4F
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/15/2017
Device Age10 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2017
Initial Report FDA Received Date02/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1